# SDR COMA0160805

- Difficulty date: October 12, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 12,428 hours, 11,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 6464
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5354, FLOOR PATCH EMERGENCY LIGHTING, ROWS 2 THROUGH 5, ARE INOPERATIVE.  REPLACED POWER WIRES FOR INOP SECTION OF LIGHTING.
